Residue currents with prescribed annihilator ideals on singular varieties
Artikel i vetenskaplig tidskrift, 2015

Given an ideal J on a complex manifold, Andersson and Wulcan constructed explicitly a current R^J such that the annihilator of R^J is J, generalizing the duality theorem for Coleff–Herrera products. We describe a way to generalize this construction to ideals on singular varieties.

Författare

Richard Lärkäng

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Mathematische Zeitschrift

0025-5874 (ISSN) 1432-8232 (eISSN)

Vol. 279 333-358

Fundament

Grundläggande vetenskaper

Ämneskategorier

Geometri

Matematisk analys

DOI

10.1007/s00209-014-1371-x